2018年08月21日 |  English version
网站首页 | 学院一览 | 学院新闻 | 科学研究 | 学科建设 | 师资队伍 | 人才培养 | 学生工作 | 下载专区 | 招考信息
 
师资队伍
博士生导师 宋永忠
详细信息
 
博士生导师 宋永忠
基本信息

姓名 宋永忠
最后学位 博士
最后毕业时间 2002.6
毕业院校 南京大学
职称 博士生导师
所在研究室 计算科学研究室
研究方向 数值代数
办公室 南京师范大学校长室
联系电话 025-83706565
电子邮箱 yzsong@njnu.edu.cn
个人主页 点击查看个人主页

详细信息

教学活动
开课时间 课程名称 授课对象
  暂无记录  
主要论著

名称
114. A new local energy-preserving algorithm for the BBM equation (with Yanhong Yang,Yushun Wang), Appl. Math.Comput., 324:119–130 (2018)
113. A new explicit symplectic Fourier pseudospectral method for Klein-Gordon-Schrödinger equation (with Yanhong Yang, Haochen Li, Yushun Wang), Adv. Appl. Math. Mech., 10:242-260(2018)
112. On sinc discretization method and block-tridiagonal preconditioning for second-order differential-algebraic equations (with Wendi Bao,Hongmei Shao), Comp. Appl. Math., 36:1747–1782(2017)
111. USSOR methods for solving the rank deficient linear least squares problem (with Juan Song), Calcolo, 54:95–115(2017)
100. Dynamical analysis of a toxin-producing phytoplankton-zooplankton model with refuge(with Juan Li, Hui Wan, Huaiping Zhu), Math. Biosci. Engin., 14: 529–557(2017)
109. An efficient projection method for nonlinear inverse problems with sparsityconstraints (with Deren Han, Zehui Jia, David Z. W. Wang),Inverse Problems Imag., 10:689-709(2016)
108. An efficient nonconvex regularization for wavelet frame and total variation based image restoration (with Xiao-Guang Lv, Fang Li), J. Comput. Appl. Math., 290:553-566 (2015)
107. Convergence radius of Halley's method for multiple roots under center-Hǒldercontinuous condition (with Suzhen Liu, Xiaojian Zhou), Appl. Math.Comput., 265:1011-1018 (2015)
106. A successive quadratic approximations method for nonlinear eigenvalue problems (with Xiaoyan Qian, Li Wang), J. Comput. Appl. Math., 290:268-277 (2015)
105.Numerical simulation of rogue waves by the local discontinuous Galerkin method (with Cai Wen-Jun, Wang Yu-Shun), Chin. Phys. Lett., 31(4):040201 (2014)
104. Derivation of the multisymplectic Crank-Nicolson scheme for the nonlinear Schrǒdinger equation (with WenjunCai, Yushun Wang), Comput. Phys. Commun., 185: 2403-2411 (2014)
103.Dynamical behaviors of some iterative methods for multiple roots of nonlinear equations (with Xiaojian Zhou), Appl. Math. Comput., 246:611-677(2014)
102. Convergence radius of Osada's method under center-Hǒlder continuous condition (with Xiaojian Zhou),Appl. Math. Comput., 243:809-816 (2014)
101. Semi-convergence of parameterized Uzawa waveform relaxation method for a class of differential-algebraic equations (with Wendi Bao,Shuqian Shen),J. Comput. Appl. Math., 258:67-77 (2014)
100. Multiquadric quasi-interpolation methods for solving partial differential algebraic equations (with Wendi Bao), Numer. Methods Partial Differ. Equations, 30: 95-119(2014)
99. On the convergence radius of the modified Newton method for multiple roots under the center-Hǒlder condition (with Xiaojian Zhou, Xin Chen), Numer. Algor., 65:221-232(2014)
98. Convergence of parallel block SSOR multisplitting method for block H-matrix (with Guangxi Cao, Yanli Huang), Calcolo, 50:239-253 (2013)
97. Image restoration with a high-order total variation minimization method(with Xiao-GuangLv, Shun-Xu Wang,Jiang Le), Appl. Math. Model., 37:8210-8224 (2013)
96. The PageRank model of minimal irreducible adjustment and its lumping method (with Linlin Li, Xin Chen), J. Appl. Math. Comput., 42:297-308 (2013)
95. A new multi-symplectic integration method for the nonlinear Schrǒdinger equation (with Lv Zhong-Quan, Wang Yu-Shun), Chin. Phys. Lett., 30(3):030201(2013)
94. Families of third and fourth order methods for multiple roots of nonlinear equations (with Xiaojian Zhou, Xin Chen), Appl. Math. Comput., 219: 6030-6038 (2013)
93. Numerical dispersion analysis of a multi-symplectic scheme for the three dimensional Maxwell's equations (with Wenjun Cai, Yushun Wang), J. Comput. Phys., 234: 330-352 (2013)
92. Hopf bifurcation of a differential-algebraic bioeconomic model with time delay (with Xiaojian Zhou, Xin Chen), J. Appl. Math., Article ID 768364,15 pages (2012
91. Solving partial differential algebraic equations by collocation and radial basis functions (with Wendi Bao), J. Appl. Math. & Informatics, 30( 5-6):951-969(2012)
90. A local RBF-generated finite difference method for partial differential algebraic equations (with Bao, Wendi) , In: Numerical Analysis and Applied Mathematics Icnaam 2011: International Conference on Numerical Analysis and Applied Mathematics, Vols A-C, Ed. Simos, TE, AIP Conference Proceedings, Vol. 1389, DOI: 10.1063/1.3636967, 1840-1843(2011)
89. Convergence radius of Osada's method for multiple roots under holder and center-holder continuous conditions (with Zhou, Xiaojian), In: Numerical Analysis and Applied Mathematics Icnaam 2011: International Conference on Numerical Analysis and Applied Mathematics, Vols A-C, Ed. Simos, TE,AIP Conference Proceedings, Vol. 1389, DOI: 10.1063/1.3636967, 1836-1839(2011)
88. Two stage waveform relaxation method for the initial value problems of differential-algebraic equations (with Wendi Bao), J. Comput. Appl. Math., 236:1123-1136 (2011)
87. Constructing higher-order methods for obtaining the multiple roots of nonlinear equations (with Xiaojian Zhou, Xin Chen), J. Comput. Appl. Math., 235:4199-4206 (2011)
86. Convergence for nonnegative double splittings of matrices (with Juan Song), Calcolo, 48:245-260(2011)
85. Semiconvergence of parallel multisplitting methods for symmetric positive semidefinite linear systems (with Guangxi Cao), Numer. Linear Algebra Appl., 18:317-324(2011)
84. On a regularization of index 2 differential-algebraic equations with properly stated leading term (with Hong Liu),Acta Math. Sci., 31B(2):383-398(2011)
83. 一类块三对角矩阵的计算(与鲍文娣合作),数值计算与计算机应用,31(3):206-213(2010)
82. Optimal parameters for 2-cyclic AOR(with Xueyuan Tan),Appl. Math. Comput., 216:1428-1442 (2010)
81. A two-step SOR-Newton method for nonsmooth equations(with Xiaoxia Zhou, Li Wang), Nonlinear Anal., Theory Methods Appl., 71: 4387-4395(2009)
80. A robust trigonometrically fitted embedded pair for perturbed oscillators (with Yonglei Fang, Xinyuan Wu), J. Comput. Appl. Math., 225:347-355 (2009)
79. Preconditioned AOR iterative methods for M-matrices (with Li Wang), J. Comput. Appl. Math., 226:114-124(2009)
78. On parallel multisplitting methods for symmetric positive semidefinite linear systems (with Guangxi Cao), Numer. Linear Algebra Appl., 16:301-318(2009)
77. Preconditioned GAOR methods for solving weighted linear least squares problems (with Xiaoxia Zhou, Li Wang, Qingsheng Liu), J. Comput. Appl. Math., 224(1):242-249(2009)
76. Semiconvergence of P-regular splittings for solving singular linear systems (with Li Wang), Calcolo,45:247-261(2008)
75. New embedded pairs of explicit Runge-Kutta methods with FSAL properties adapted to the numerical integration of oscillatory problems (with Yonglei Fang, Xinyuan Wu), Phys. Lett. A, 372:6551-6559(2008)
74. Trigonometrically fitted explicit Numerov-type method for periodic IVPs withtwo frequencies (with Yonglei Fang, Xinyuan Wu), Comput. Phys. Commun., 179:801-811(2008)
73. On the semiconvergence of additive and multiplicative splitting iterations for singular linear systems (with Guangxi Cao),Appl. Math. Comput., 204:794-801 (2008)
72. Two new simple multi-symplectic schemes for the nonlinear Schrodinger equation (with Wang Yu-shun, Li Qing-hong), Chin. Phys. Lett., 25(5):1538-1540(2008)
71. On the optimization of extrapolation methods for singular linear systems (with Li Wang), J. Comput. Math., 26(2):227-239 (2008)
70. Optimum AOR iterative methods for rank deficient least squares problems(with Yanli Huang), J. Appl. Math. Comput., 26(1-2):105-124(2008)
69. Semiconvergence of block AOR method for singular p-cyclic matrices (with Yanli Huang),Appl. Math. Comput., 189:1637-1647 (2007)
68. Preconditioned AOR iterative method for linear systems (with MeijunWu, Li Wang), Appl. Numer. Math., 57(5-7):672-685(2007)
67. Differential transform method applied to high index differential-algebraic equations (with Hong Liu), Appl. Math. Comput., 184(2):748-753(2007)
66. 解非埃尔米特线性方程组的外推迭代法的收敛性(与王丽,孙明军合作),南京师大学报(自然科学版)30(1):1-5(2007)
65. On a regularization of index 3 differential-algebraic equations (with Hong Liu), Appl. Math. Comput., 181(2):1369-1378(2006)
64. On multi-symplectic partitioned Runge - Kutta methods for Hamiltonian wave equations (with Qinghong Li, Yushun Wang), Appl. Math. Comput., 177(1): 36-43 (2006)
63. Explicit one-step p-stable methods for second order periodic initial value problems (with Qinghong Li), Numer. Math., J. Chin. Univ., 15(3):237-247 (2006)
62. Estimates of upper bounds of the spectral radius for some iteration matrices (with Qiang Wang, Weiguo Li), J. Nanjing Univ., Math. Biq., 22(1): 96-106 (2005)
61. The impact of fading correlation on the error performance of MIMO systems over Rayleigh fading channels (with Huaping Liu, Robert C. Qiu), IEEE Trans. Wireless Commun., 4(5):2014-2019(2005)
60. On parallel multisplitting iterative methods for singular linear systems, Appl. Math. Comput., 162: 585-604 (2005)
59. On the semiconvergence of extrapolated iterative methods for singular linear systems (with Li Wang), Appl. Numer. Math.,44(3): 401-413(2003)
58. Modified AOR methods for linear complementarity problem (with Dongjin Yuan), Appl. Math. Comput., 140(1):53-67 (2003)
57. Stability of numerical methods for solving linear index-3-DAEs (with Hong Liu), Appl. Math. Comput., 134 (1):35-50 (2003)
56. Monotone Convergence of Iterative Methods, BIT, 42(3):611-624(2002)
55. Comparison theorems for splittings of matrices, Numer. Math., 92(3): 563-591(2002)
54. A Note on the variation of the spectrum of an arbitrary matrix, Linear Algebra Appl., 342:41-46(2002)
53. Splitting based on the outer inverse of matrices (with Xin Chen, Wei Wang), Appl. Math. Comput., 132:353-368(2002)
52. Comparisons of block iterative methodsAnn. Oper. Res., 103:359-369(2001)
51. Solvability of higher index time-varying linear differential-algebraic equations, Acta Math. Sci., 21:77-92(2001)
50. Semiconvergence of block SOR method for singular linear systems with p-cyclic matrices,J. Comput. Appl. Math., 130:17-229(2001)
49. Regularization methods for solving differential-algebraic equations(with Haiyan Wang), Appl. Math. Comput., 119:283-296(2001)
48. Semiconvergence of nonnegative splittings for singular matrices, Numer. Math., 85:109-127(2000)
47. On an inequality for the Hadamard product of an M-matrix and its inverse, Linear Algebra Appl., 305: 99-105(2000)
46. A note on the error bound for the AOR method, BIT, 39:373-383(1999)
45. Semiconvergence of extrapolated iterative methods for singular linear systems,J. Comput. Appl. Math., 106: 117-129(1999)
44. Comparison theorems for nonnegative splittings of bounded operators, Appl. Math., 12(4):137-142(1999)
43. Error bounds for some overrelaxation methods, Int. J. Comput. Math., 70:263-278(1998)
42. Methodesiteratives de type SOR pour resoudre les problemes des moindrescarres(with Oumarou Goro), Int. J. Comput. Math., 68:99-118(1998)
41. On the convergence of the MAOR methods, J. Comput. Appl. Math., 79:299-317(1997)
40. P-cyclic matrices and block accelerated overrelaxation method, Appl. Math., 10(2):32-36(1997)
39. On the convergence of the generalized AOR method, Linear Algebra Appl., 256:199-218(1997)
38. 关于有界线性算子非负分裂的比较定理, 数学学报, 40:313-318(1997)
37. Chaotic waveform relaxation methods for dynamical systems, Appl. Math. Comput., 78, 83-100, 1996
36. Multi-parameters overrelaxation (MPOR) method for solving linear systems(with Shuanghua Dai), Int. J. Comput. Math., 59:77-90(1995)
35. Waveform relaxation methods and accuracy increase, Ann. of Diff. Eqs., 11(4):440-454(1995)
34. 算法的数值稳定性的比较, 南京师大学报(自然科学版), 18(3):1-9(1995)
33. 不相容初始条件的代数-微分方程组的解(与陈英合作), 南京师大学报(自然科学版), 18(2):6-11(1995)
32. On the convergence of relaxed parallel chaotic iterations for H-matrix (with Dongjin Yuan), Int. J. Comput. Math., 52: 195-209(1994)
31. Convergence of parallel multisplitting methods for H-matrices, Int. J. Comput. Math., 50:213-232(l994)
30. 矩阵乘积的特征值估计, 南京师大学报(自然科学版), 16(2):10-13(1994)
29. Some comparison theorems for nonnegative splittings of matrices, Numer. Math., 65:245-252(1993)
28. Convergence and comparisons of waveform relaxation method for linear ODE systems, Computing, 50:337-352(1993)
27. Convergence of splitting of matrices, Calcolo, 30:91-105(1993)
26. Waveform relaxation methods for initial value problems, Ann. of Diff. Eqs., 9(4):467-480(1993)
25. AOR迭代法的收敛性, 应用数学, 6(1): 39-45 (1993)
24. 多项式零点的存在区域, 数学学报, 36: 254-258(1993)
23. 一类迭代法的舍入误差分析, 计算数学和应用数学学报,7(2):1-8 (1993)
22. Lower bounds for the Perron root of a nonnegative matrix, Lin. Alg. Appl., 169:269-278(1992)
21. On the weighted generalized inverse of matrices, Z. Angew. Math. Mech., 72:63-65 (1992)
20. Convergence of generalized AOR methods, Z. Angew. Math. Mech., 72:445-447(1992)
19. 任意矩阵的特征值的扰动估计, 应用数学, 5(4):19-25(1992)
18. 正规矩阵的若干性质, 纯粹数学和应用数学,, Pure Appl. Math., 8(1):113-116(1992)
17. 广义强对角优势矩阵的判定, 工程数学学报,9(4):9-16(1992)
16. 解线性方程组的迭代法的停机准则和误差界, 计算数学, 14:27-32 (1992)
15. 一类矩阵特征值的扰动, 纯粹数学和应用数学, 8(2):40-43(1992)
14. Comparison of nonnegative splittings of matrices, Lin. Alg. Appl.,154/156: 433-455(1991)
13. 正定矩阵的Minkowski 不等式的推广, 6(3):64-66 (1991)
12. AOR, SOR 和块JOR 迭代法的收敛性, 南京师大学报(自然科学版), 13(3):17-25(1990)
11. 矩阵分裂的单调收敛性, 应用数学, 2(1):31-36 (1989)
10.GAOR迭代的收敛性, 计算数学, 11:405-412 (1989)
9.SOR迭代法的误差分析, 高等学校计算数学学报, 9:162-169(1987)
8. AOR迭代SOR迭代和JOR迭代的收敛性, 高等学校计算数学学报, 9:88-92(1987)
7. 矩阵分裂的收敛性(), 南京师大学报(自然科学版), 10(4):25-27 (1987)
6. AOR迭代法的收敛性, 计算数学, 8:332-337(1986)
5. 任意矩阵的特征值的扰动界, 计算数学, 8:101-105(1986)
4. 矩阵分裂的收敛性, 南京师大学报(自然科学版), 9(4):47-50 (1986)
3. Ostrowski-Reich定理在AOR方法中的推广, 计算数学, 7:323-326(1985)
2. 关于Young 的一个定理的注记, 南京师大学报(自然科学版),8(3):8(1985)
1. 矩阵加权M-P逆的新探讨, 南京师大学报(自然科学版), 7(1): 36-45 (1984)

科研项目

起止时间
项目名称
1985.1 - 1987.12
省高教局基金: 数值代数的理论与应用(参加)
1987.1 - 1990.1
国家自然科学基金: 现代舍入误差分析(参加)
1990.1 - 1992.12
国家自然科学基金: 大型非对称线性系统的理论及解法(参加)
1989.1 - 1991.12
省教委自然科学基金: 求解非对称线性方程组的算法研究(参加)
1992.1 - 1994.12
省教委自然科学基金: 线性方程组的迭代解法(主持)
1993.1 - 1995.12
国家自然科学基金: 代数-微分方程的数值处理(主持)
1995.1 - 1998.1
江苏省自然科学基金: 奇异常微分方程组的理论及其数值解(主持)
1996.1 - 1998.12
省教委自然科学基金: 约束线性方程组的数值解法(参加)
1997.1 - 2000.12
省教委"青蓝工程科研资助基金":代数-微分方程的理论及其数值解(主持)
1998.10- 2000.12
省教委回国人员基金:奇异线性方程组和马可夫链的迭代解法(主持)
1999.9 - 2002.8
江苏省自然科学基金: 代数-微分方程的数值解(主持)
2002.1-2004.12
江苏省“333工程”基金:奇异线性方程组和马可夫链的迭代解法(主持)
2004.1-2006.12
国家自然科学基金: 代数-微分方程的理论及其数值解(主持)
2004.10- 2005.7
教育厅教师教育改革项目:高校教师继续教育制度的研究(主持)
2005.6 - 2007.12
教育厅自然科学基金项目:非对称稀疏矩阵预处理子的构造(参加)
2006.6-2008.12
江苏省自然科学基金重点项目:非对称线性方程组的预处理技术(主持)
2007.1-2011.12
高等学校全国优秀博士学位论文作者专项资金:奇异方程组的可解性理论及其数值算法(主持)
2009.9-2011.12
江苏省自然科学基金项目:大型稀疏非对称线性方程组的预处理技术及高效算法(参加)
2009.1-2010.12
中国高等教育学会地方大学教育研究分会项目:地方大学办学特色研究(主持)
2009.7-2011.12
江苏省高等教育教学改革研究课题(重中之重课题):现代大学教学管理制度的构建与实践(主持)
2009.10-2012.12
教育部基础教育一司委托项目:城乡统筹背景下的义务教育发展研究(主持)
2010.1-2012.12
国家自然科学基金项目:大型稀疏非对称线性方程组的预处理及高效算法研究(参加)
2010.10-2013.6
江苏省“333工程”资助科研项目:线性方程组的预处理迭代法研究(主持)
2013.1-2016.12
国家自然科学基金项目:正广义系统的理论与数值模拟及其在生态环境模型中的应用(主持)

所获奖励

获奖时间
所获奖励
1987
南京师范大学科技进步二等奖:任意矩阵的特征值的扰动界
1989
南京师范大学优秀论文奖:AOR迭代法的收敛性
1990
江苏省科技进步奖三等奖:多项式零点性态和线性系统算法的数值稳定性
1991
南京师范大学科技进步三等奖:解线性方程组的迭代法的收敛性(系列论文)
1992
江苏省科技进步奖四等奖:解线性方程组的迭代法的收敛性及其比较
1992
(首届)江苏省普通高等学校优秀青年骨干教师
1993
南京师范大学科技进步一等奖:矩阵分析中的若干结果
1993
南京师范大学优秀共产党员
1994
(第二届)江苏省普通高等学校优秀青年骨干教师
1994
政府特殊津贴
1994
南京师范大学首届优秀中青年骨干教师
1995
南京师范大学优秀共产党员
1995
江苏省高等学校优秀共产党员
1996
19951996年度国家"百千万人才工程"国际级人选
1996
"江苏省普通高等学校跨世纪学术带头人"培养人选
1996
江苏省科技进步奖三等奖:矩阵分裂和波型迭代法的收敛性
1996
南京师范大学"跨世纪学术带头人"培养人选
1996
南京师范大学"树人奖"
1997
江苏省"333跨世纪学术、技术带头人培养工程"第二层次培养对象
1998
江苏省优秀研究生教师
1999
江苏省有突出贡献的中青年专家
1999
南京师范大学优秀学科带头人
2002
江苏省优秀科技工作者
2002
江苏省“333新世纪学术、技术带头人培养工程第二层次培养对象
2004
2004年度南京大学优秀博士学位论文:解奇异线性方程组的迭代法
2005
江苏省优秀博士学位论文:解奇异线性方程组的迭代法
2006
全国优秀博士学位论文:解奇异线性方程组的迭代法
2006
2006年江苏省高等学校二类精品课程:偏微分方程数值解
2006
江苏省科学技术进步奖二等奖:科学工程计算中高性能算法的研究
2007
江苏省人民政府高等教育教学成果特等奖:以培养高素质基础教育师资为目标的教育硕士质量保证体系建设
2007
江苏省“333高层次人才培养工程首批中青年科技领军人才
2009
国家高等教育教学成果二等奖:教育硕士培养质量保障体系建设
2011
教育教学成果一等奖:以创新能力为核心、学位论文为重点的计算数学研究生质量体系构建
2013
江苏省人民政府高等教育教学成果特等奖:推进新时期教师教育实体化、高端化、一体化改革,打造教育家成长摇篮
2014
国家高等教育教学成果二等奖:推进新时期教师教育高端化、实体化、一体化改革,打造教育家成长摇篮
2016
江苏省优秀博士学位论文指导老师

社会工作

 

所在机构及担任职务
全国博士后管委会专家组成员
公安部特邀监督员
中国数学会计算数学分会副理事长
江苏省数学会计算数学学会理事长
江苏省督学
江苏省大规模复杂系统数值模拟重点实验室主任
江苏省青少年科技教育协会理事长
江苏省“人民教育家培养工程”导师组组长
Numerical Algebra, Control and Optimization 》主编
《高等学校计算数学学报》编委
美国《Mathematical Review》评论员
 

 返回
南京师范大学数学科学学院 版权所有 Copyright © 2009
通讯地址:南京市亚东新城区文苑路1号 南京师范大学数学科学学院 邮政编码:210023
联系电话:025-85898785